# SDR EISA97166

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Box
- Part number: 512776
- Condition: Malfunctioned
- Location: Fe Panel
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AT BRU, FIRE WARNING BELL INOP.  REPLACED AURAL WARNING BOX.  (M)
